MAUDE Adverse Event Report: NEODENT - JJGC S.A. EXTERNAL HEX ZYGOMATIC IMPLANT 50.0; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. EXTERNAL HEX ZYGOMATIC IMPLANT 50.0; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.453
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 05/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical procedure, bone heating, which can be generate from the high cutting power of helical drills, causes the formation of fibrous connective tissue around the implant, harming the osseointegration process.
 
Event or Problem Description
(b)(4).The dentist reported that 3 months after dental implant was installed its non-osseointegration was observed.Fifty (50) ncm of primary stability was achieved and the patient presented bone type i.

Brand Name
EXTERNAL HEX ZYGOMATIC IMPLANT 50.0
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7341388
Report Number3008261720-2018-01209
Device Sequence Number11197811
Product Code DZE
UDI-Device Identifier07898237567310
UDI-Public07898237567310
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K141777
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/15/2018
Report Date (Section F) 02/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Catalogue Number109.453
Other Device ID Number07898237567310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/15/2018
Event Location Other
Date Report to Manufacturer02/20/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2018
Initial Report FDA Received Date03/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;